MathSciNet Relay Station
MathSciNet bibliographic data
MR422440 20G05
Curtis, Charles W.; Kantor, William M.; Seitz, Gary M. The $2$-transitive permutation representations of the finite Chevalley groups. Trans. Amer. Math. Soc. 218 (1976), 1–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement